# SDR ASMF201009006

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737705
- Aircraft serial: 30283
- Aircraft time: 25,888 hours, 15,598 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: AV13J5147
- Part serial: U44784
- Condition: Damaged
- Location: Te Flaps
- Part time: 18,108 hours, 9,425 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE T/E FLAPS ASYMMETRY LIGHT WAS SHOWN WHEN FLIGHT CREW SELECTED FLAPS 1 GRADE, DISCONNECTING THE YAW DAMPER, SO THE FLIGHT CREW PERFORMED THE QRH 9.28 AND 9.40 PROCEDURES, LANDING WITH T/E FLAPS UP AND REFERENCE SPEED OF 161 KNOTS AND MAXIM AUTO BRAKED.  DURING MX REVISION WAS DETECTED BLOCKADE IN THE HYD SYS CONTROL STANDBY, SO THE STBY RUDDER PCU SHUTOFF VALVE WAS REPLACED IAW MM 27-21-94; THE FIM PROCEDURE 27-32 TASK 813 WAS PERFORMED AND YAW DAMPER SYS OPS TEST WAS PERFORMED IAW MM 22-23-00, ALL CORRECT.
